Author Topic: 4-isobutyl-3,5-dimethoxy-PEA = POISON  (Read 3116 times)

0 Members and 1 Guest are viewing this topic.

GPig2

  • Guest
4-isobutyl-3,5-dimethoxy-PEA = POISON
« on: October 19, 2002, 03:27:00 PM »
Hello to everyone.. It's been a couple of years, but Gpig is back!  Haven't had any reason to really post on this board for awhile.. but I had to report this one since it is not found in the literature.

The title compound Nice man in white coat gives GP a 55mg dose

1h -  anastetic hints with numbing hands and legs begin to fail.
1.5h - vision gets blurry with distortions.  Very dirty hallucinations.  Difficult to keep eyes open.  Body load VERY heavy.  Muscles seem to be clenching and releasing almost uncontrollingly.  Had to lie down under a blanket and squirm around in near agony.  Stomach very f'd up.  Nausea + cramping = toxicity.  Hands totally numb, so are feet.  Tried to smoke some hash to calm down.. clumsy hands dropped pipe and burning embers fell on floor.  Picked up red hot coals with zero sensation in fingers. 
2h - still can barely stand up.  visual is getting more intense, but can't pay attention to it.  Lack of attention is a major effect here.  Listened to the buddhist monks chant for over an hour.. seemed like 5 minutes due to lack of attention span.  Lay down and try to calm down.
5h sit up from trancy daze.. can't see much due to visual alterations.  body load still overwhelming.  Forced self to stand up and go to med cabinet to get a Darvecet.  This doesn't seem to help. (more numness)  No sleep for whole night. 

The effects slowly tapered off over the next 24 hours.  The after-effects were very much like day 2 of a good dose of DOI or DOB.  The second day was actually fairly pleasant compared to the peak.  One strange effect:  My startle reflex was over the top.  Any time a noise would BUMP. I would JUMP like someone was trying to scare me.  This happened over a dozen times with very minor noises (dropping a fork on ground, setting down glass on table, etc).

Overall.. this material is torture.  It is strange that the olefin analog (MAL in shulgins book) is not nearly as heavy.  It does have the same visual caracter, but IBM (the isobutyl mescaline) is very toxic and WAY to heavy on the body.

Mark this one down as a NO MAKE AGAIN!


Rhodium

  • Guest
Hi Mr G. Pig!
« Reply #1 on: October 19, 2002, 07:06:00 PM »
Nice to see you around again, and thanks for the very interesting report posted here, even if it was kind of a negative one. But documentation of inactive and active (but not good) are just as important to document as the active good ones.

How did your 3,5-dibromo-4-methoxy-PEA experiments of yesteryear go?

noche

  • Guest
Sounds to me like an overdose.
« Reply #2 on: November 09, 2002, 04:00:00 PM »
Sounds to me like an overdose. Maybe 5 mg would be more suitebel for a plesent experence.
I think it is to early to classify it as a poisinus substance as this drug migh hold futures.
I could imagine that the early test runs on DOB lead to some heavy ODs as well due to
its relativly low AD.
Keeping in mind that 55 mg is a little bit to much what would then scare you from trying out 3-5 a mg dose.

X_Stacy

  • Guest
Agreed
« Reply #3 on: November 21, 2002, 12:16:00 PM »
I completely agree. Obviously 55mgs is NOT a safe amount to use. That doesn't mean it is a useless chemical. In fact, it means that it is a rather powerful chemical that needs at least further investigation. How does it work? What receptors or transitters does it affect? Remember that Fentanyl, a chemical used in many surgical procedures(in micrograms!), was the same chemical that, at higher dosages, killed the hostages and terrorists in Russia not too long ago.
   I'm not trying to downplay the significance of the nearing death: Thank God you survived! Just remember that if 55mgs didn't kill you, 5 mgs won't either.

"I laugh in the face of danger, and then I hide until it goes away."

RedMonn_16

  • Guest
Then again.
« Reply #4 on: November 28, 2002, 11:21:00 AM »
Shulgin probably named that other, similar compound "MAL" for a reason as well.  (Mal is Spanish for "bad.")